# SDR LR7A2021121303057

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 35567120
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH UNDERFLOOR 25,000LBS TIE DOWN FITTING CRACKED AT FS477, LBL61, WL143. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70. NR# 0733. / PSE# 53-40-11, AD 2012-06-09
